# SDR HALA2016111700553

- Difficulty date: November 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/E ACCESS PANEL ON NR 1 L/E SLAT, I/B END. REMOVED CORROSION FROM L/E ACCESS PANEL FOUND TO BE OUT OF LIMITS (ORIGINAL THICKNESS .063" REMAINING THICKNESS .040").  FABRICATED AND INSTALLED NEW L/E PANEL IAW DWG 114T4156 AND SRM 51-40-05-00-0/SOPM 20-50-01.
